# SDR AWXA200500431

- Difficulty date: March 13, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 652072616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT THRESHOLD UPPER ATTACH ANGLE FOR INTERCOSTAL AT BS 474, STR 25 RT.  MAINTENANCE REMOVED CORRODED ATTACH ANGLE AT BS 474, STR 25 RT; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-20726; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
